# SDR AALA202111053832

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737*
- Aircraft serial: 44466
- Aircraft time: 2,100 hours, 839 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT OVERWING EMERGENCY EXIT DOOR UPPER STOP TWISTED OUT OF POSITION. REPOSITIONED UPPER STOP PER AMM 52-22-01.
